Jump to content

Photo

Shortness Of Breath On Accutane?


3 replies to this topic

#1 dearppl

dearppl

    New Member

  • Members
  • Posts & Likes
    Posts: 10
    Likes: 0
About Me
  • Joined: 05-July 13

Posted 18 August 2013 - 08:23 PM

Hello, this is my second month on Accutane. I recently experienced shortness of breathing. Felt like I couldn't get enough air, and had a little numbness in my face and hands. I stopped Accutane for 3 days, and the symptom went away. Anyone else experienced similar symptoms before?



#2 HeftyMug

HeftyMug

    Member

  • Members
  • Posts & Likes
    Posts: 116
    Likes: 16
About Me
  • Joined: 28-June 13

Posted 18 August 2013 - 08:31 PM

not personally and I'm guessing it's not too common because I haven't seen anyone else post about shortness of breath. I would probably consult your doctor to be on the safe side.



#3 biggs881

biggs881

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,489
    Likes: 64
About Me
  • Gender:Male
  • Joined: 11-February 11

Posted 18 August 2013 - 09:08 PM

I recommend you see a doctor about this ASAP



#4 oli girl

oli girl

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,685
    Likes: 111
About Me
  • Gender:Female
  • Location:USA
  • Joined: 16-March 09

Posted 19 August 2013 - 07:47 AM

Yes see your doctor ASAP! Accutane can cause pleurisy (inflammation of the lungs) and it can also alter sugar levels which can cause shortness of breath and numbness and tingling along with just in general neuropathy.


The secret of health for both mind & body
is not to mourn for the past, not to worry about the future, or not anticipate troubles, but to live the present moment wisely and earnestly.
The Buddha


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users